# SDR I5HA0358007

- Difficulty date: September 14, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N587X
- Make and model: Cvac 580
- Aircraft serial: 361
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6110 · Propeller Assembly
- Part: Pump
- Condition: Failed
- Location: Nr 1 Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED THE NR 1 PROP RPM INCREASE TO MAX RPM AND WOULD NOT CONTROL ENGINE SPEED.  THE ENGINE WAS SHUT DOWN PRECAUTIONARY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  ON LANDING INSPECTION OF THE PROPELLER INDICATED LOW FLUID LEVEL DUE TO DEFECTIVE O-RING ON THE SERVICING PLUG.  OIL LEVEL WAS RESERVICED AND ENGINE PERFORMANCE RUN ACCOMPLISHED.  PROPELLER FAILED TO CONTROL RPM.  TROUBLESHOOTING INDICATED FAILURE OF THE PROP REGULATOR INTERNAL PUMPS.  UNIT WILL BE SENT TO O/H FACILITY TO DETERMINE CAUSE OF THE FAILURE.  THE LT PROPELLER REGULATOR WAS REMOVED AND REPLACED SEPT20, 2006 AND THE AC RETURNED TO SERVICE.  (K)
